# SDR 96ZZZM1173

- Difficulty date: June 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329BA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC238
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: 608AA22
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RAP - FLT 434 - AFTER DEPARTURE THE LEFT MAIN GEAR INTRANSIT LIGHT STAYED ON.  THE GEAR WAS CYCLED AND THE LIGHT REMAINED ON.  THE AIRCRAFT RETURNED AND LANDED WITHOUT INCIDENT.  INSPECTION OF THE SYSTEM FOUND A BROKEN WIRE IN THE LEFT WHEEL WELL.  THE WIRE WAS REPAIRED AND SEVERAL RETRACTS PERFORMED.  THE AIRCRAFT WAS RELEASED.  (M)
